# SDR AALA201710319010

- Difficulty date: October 27, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 17,143 hours, 6,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: A5211081800000
- Condition: Faulty
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR LATCH IS STUCK IN THE MIDDLE AND WILL NOT SECURE DOOR CLOSED. REPLACED DOOR LOCK ASSEMBLY.
